# SDR HALA20241023296

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 17,238 hours, 3,753 cycles
- Engine: Iae PW1133GAJM
- Engine time: 16,694 hours, 3,462 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - BTB. HYD G ENG 1 PUMP LO PR INDICATION 8X ON TAXI OUT. HYD PAGE PUMP LOW PRESSURE PTU OPERATING SHOWING AMBER AND GREEN INDICATIONS ENG 1 PUMP FAULT LIGHT ON OFF THROUGH INDICATIONS. REMOVED AND REPLACED PRESSURE SWITCH PART #450-1-3100-00 AND ELECTRICAL CONNECTOR P/N EN299E61203BN ON ENG#1 GREEN HYD SYS IAW AMM 29-11-17-400-802. PERFORMED ENGINE RUN ON #1 ENGINE, IDLE TO 25-30% NO FAULTS NOTED G HYDRAULIC PUMP INDICATES PRESSURE NORMAL RAN ENGINE FOR 20 MINS OPS CHECK GOOD.
